# SDR QXEA2011022300183

- Difficulty date: February 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 24,040 hours, 25,254 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"POWERPLANT" MESSAGE ON TAKEOFF/CLIMBOUT. ALL OTHER INDICATION NORMAL. RETURNED TO THE FIELD. LANDED UNEVENTFULLY. COULD NOT SELECT "REDUCED NP" ON LANDING. INTERROGATED CDS, FOUND FAULT CODE 794 ON BOTH CHANNEL A&B NR 2 ENGINE FADEC, COMPLIED WITH FIM TASK 73-20-00-810-850, FAULT CODE CLEARED, ALL ENGINE RUNS CHECKED GOOD. POWERPLANT MESSAGE DID NOT ILLUMINATE. ACFT OK FOR SERVICE.
